# SDR COMA9810280

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016086002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER NR 10 CRACKED BETWEEN RIBS NR 7 AND NR 8.  REPAIRED WITH TWO PIECE DOUBLER.
